Batty Update

Batty Update

Okay, I heard back from the rheumy's office, and she said I can stop the MTX (I didn't realize it can boost blood sugars, too). I have an appointment on Monday, and she's asked me to see the education nurse afterwards. I don't honestly know what that precisely means, but with any luck it will mean better sugars. At very least it gives me back my Saturday, which is kind of an odd thought after all these months. At least they got back to me, though, and I didn't feel particularly condescended to. (bad sentence, but you know what I mean). I don't quite know how to feel about it, but I guess I'll just see where the path leads next.

Bats

6 Replies

oldestnewest
  • H Bats, fantastic picture again, I'll have to visit your part of the world when able. Babs x

  • Beautiful picture Bats !! I didn't know that MTX raised blood sugars. Doctors tried to get me to take it , but I refused. I became afraid after reading the side effects. Just as well, I'm type Il diabetic.

    It would have been something else for me monitor. Guess I didn't read that side effect. You are a fighter and inspiration to others. Good luck and

    As always feel better.

  • Best of luck darling and with the way your health is it is never to be taken lightly(can't think of the words i needed to say) Better to be safe than sorry. I know it won't help you,but i take mine in the morning(i don't no reaction to mtx) as i tend to forget sometimes when it is only once a week and i seem to remeber better in the mornings. Mine is due this morning,but it is too early to take them as it is only 5am.

    Hugs darling from me another batty lady.xxx

  • That's news to me., though I knew that Prednisilone can raise blood sugar. Whether it actually raises it, or increases one's appetite for carbohydrates, I don't know.

    Anyway, I hope it works for you - and that you enjoy your Saturdays!

    Love

    J

    xx

  • Hi bats,

    I was told that the prednisilone has caused me to have steroid induced diabetes and hopefully when I have stopped taking them I should be able to stop the diabetes meds.

    Take care, Sue xx

    PS: one more week in Canada.

  • I'm glad you have heard back, at least it sounds as if she is taking you seriously now. Hope the appointment goes well, and you get some constuctive advice. Keep us posted! M x

You may also like...